T.K. – California
- Tagged with:
Describe the symptoms and the timeline of the reaction.
Just hope I can somehow help someone, similar to my posting here. Severe side effects are rare. But when it happens to you, it's no longer rare. Here is a summary of my case. 1st dose Pfizer in mid March. After around 48 hours, I experienced loss of vision on the lower left, both eyes. I thought I had a detached retina. Went to see my ophthalmologist and he quickly diagnosed that I had a stroke. I was sent to the ER and stayed in the hospital for a few days. A team of neurologists cannot figure out what was the root cause of my hemorrhagic because blood is blocking the images but ruled out COVID vaccine as a cause. I had a 2nd stroke a few weeks later with much more blood which again blocked any clue on the root cause. I was told that I should go to my 2nd dose Pfizer appointment but one doctor did tell me to hold that to avoid other known side effects which may affect my recovery. The blood in my brain is being reabsorbed. Now, I am feeling better and ready to get back to work. But without my 2nd dose, I am a little hesitant to be outside and I may not be able to relocate to the new job if I am not fully vaccinated. So, I am still debating if I should get my 2nd Pfizer dose. There is no proof that my hemorrhagic strokes are caused by the Pfizer vaccine but the timeline may make it worth looking into. And I doubt that if they will ever find out or spend the time to find out the root causes of the many cases posted on this site. I did read a few cases similar to mine and there are probably more. Unfortunately stroke is so common, I am afraid these cases will be easily overlooked - too many people had strokes everyday with or without COVID vaccine. That's why we need site like this.
-T.K. - California"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.